Nausea, Vomiting, Flatulence In Patients With Ulcers?

Hello dokSy 23 years old, yesterday I was diagnosed with heartburn with a doctor. Previously I felt nauseous and also sometimes vomited. Yesterday the check was given drugs ranitidine, omeprazole, anflat and sisoprim forte. After 2 days check, I feel flatulence and sound like someone when you have diarrhea, feces (sorry) smells more than usual, tend to be soft like diarrhea, yellow. The frequency of regular chapters, even this chapter tends to be just 2x for 2 days. Do these drugs have an effect with their faeces? Or is there an infection in the digestive tract? Please explain, thanks in advance

1 Answer:

Hello Arfa,


Thank you for the question.

Nausea and vomiting indeed most often occur due to gastritis, or often referred to the layman as heartburn. It could also, this complaint arises because of other digestive disorders, such as gastroesophageal reflux disease, food allergies, inflammation or new bile, intestinal obstruction, irritable bowel syndrome, intestinal inflammation, gastroenteritis, and so on. Disorders in other organ systems, such as migraines, brain tumors, head injuries, kidney disorders, stress, pregnancy, pre menstrual syndrome, liver disorders, and so on.


Referring to the information of the treatment that you have lived before, it could be a bloated stomach, stomach sounds, soft stools and pungent odor that you experience is caused by side effects of the drug. However, your complaints can also arise due to other factors, such as gastritis itself, or a variety of digestive disorders as mentioned above.


If you consume these drugs on the advice of a doctor, you should not worry first. Looking at the current conditions, where COVID-19 (a new Corona virus infection) is epidemic, it seems much better if you stay quiet at home while making the following efforts:

Take medications as prescribed by the doctor
Eat small but frequent portions
Prioritizing eating foods that are easily digested, not spicy, not oily, and do not contain much gas
Drink plenty of water, limit your intake of caffeine and soda
Get used to wash hands before and after eating
Do not use snacks at random
Get plenty of rest and don't worry too much

If after the drug runs out your complaints have not improved, or if diarrhea and vomiting appear very often (more than 10 times a day), do not hesitate to check yourself back to the doctor or doctor of internal medicine to be treated further according to the cause huh ..


I hope this helps.

: by

Related Question

When Can You Get Pregnant After A Miscarriage?

When Can You Get Pregnant After A Miscarriage?

(2 years ago)

I want to ask my question about 3 months ago. I had a miscarriage. The pregnancy must be 3 months. After my miscarriage in the next 1 month, I will inject injections 1 month, and f...

The Period Of Fertility And Birth Control Pills?

The Period Of Fertility And Birth Control Pills?

(2 years ago)

my partner now (thursday) will be fine men, then we will have sex tomorrow (friday). Is my partner in the fertile period? because my partner does not want to get pregnant. then if ...

The Right Lip Appears Slanted Or Drawn Up In The Elderly?

The Right Lip Appears Slanted Or Drawn Up In The Elderly?

(2 years ago)

Good night, I want to ask, my mother’s age is 60 years old, and this morning after waking up suddenly the right lip seemed to be pulled up like someone had a stroke, after be...

Leave a Reply

Your email address will not be published.